MathSciNet Relay Station
MathSciNet bibliographic data
MR1650035 65M12 (35K65 65M60)
Barrett, John W.; Blowey, James F.; Garcke, Harald Finite element approximation of a fourth order nonlinear degenerate parabolic equation. Numer. Math. 80 (1998), no. 4, 525–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement